Research Interests:

Variational inequalities

Equilibrium problems

Generalized monotonicity

Generalized convexity

Nonsmooth analysis

Teaching web pages:
Office hours:
After the lectures or by appointment / Contact the teacher

Papers in refereed journals:

  1. Castellani, M.; Giuli, M. Stability and existence results for quasimonotone quasivariational inequalities in finite dimensional spaces. Appl. Math. Optim. (2015), doi: 10.1007/s00245-015-9296-2
  2. Castellani, M.; Giuli, M. An existence result for quasiequilibrium problems in separable Banach spaces. J. Math. Anal. Appl. 425 (2015), no. 1, 85–95, doi: 10.1016/j.jmaa.2014.12.022
  3. Castellani, M.; Giuli, M.; Nobakhtian, S.; Pappalardo M. Local cone approximations in mathematical programming. Optimization (2015), doi: 10.1080/02331934.2014.929684
  4. Giuli, Massimiliano Closedness of the solution map in quasivariational inequalities of Ky Fan type. J. Optim. Theory Appl. 158 (2013), no. 1, 130–144
  5. Castellani, M.; Giuli, M. Refinements of existence results for relaxed quasimonotone equilibrium problems. J. Global Optim. 57 (2013), no. 4, 1213–1227
  6. Castellani, Marco; Giuli, Massimiliano A characterization of the solution set of pseudoconvex extremum problems. J. Convex Anal. 19 (2012), no. 1, 113–123
  7. Castellani, M.; Giuli, M. Pseudomonotone diagonal subdifferential operators. J. Convex Anal. 20 (2013), no. 1, 1–12
  8. Bigi, G.; Castellani, M.; Giuli, M.; Panicucci, B.; Pappalardo, M.; Passacantando, M. Recent advances in equilibrium problems. Quaderni di Matematica 27 (2012), 41–66
  9. Castellani, M.; Giuli, M. On equivalent equilibrium problems. J. Optim. Theory Appl. 147 (2010), no. 1, 157–168
  10. Castellani, M.; Giuli, M. Predicting excess returns under heterogeneous trading and learning: A diffusive approach. Finance Letters 3 (2005), 12–16
  11. Giuli, M.; Monte, R. Diffusion processes in a financial market under heterogeneous trading and learning. Rend. Sem. Mat. Messina Ser. II8(23) (2001/02), 233–247 (2004)
  12. Colombo, F.; Giuli, M.; Vespri, V. Generation of smoothing semigroups by degenerate elliptic operators arising in financial mathematics. Commun. Appl. Anal. 3 (1999), no. 2, 283–302

 Papers in refereed books:

  1. Castellani, M.; Giuli, M. On paramonotone and pseudomonotone* maps. Recent developments on mathematical programming and applications 144,  41–55, Aracne Editrice, 2009
  2. Giuli, M.; Gozzi, F.; Monte, R.; Vespri, V. Generation of analytic semigroups and domain characterization for degenerate elliptic operators with unbounded coefficients arising in financial mathematics. II. Functional analysis and evolution equations, 315–330, Birkhäuser, Basel, 2008
  3. Giuli, M.; Vespri, V. Speculative dynamics and feedback trading. A nonlinear model. In: Proceedings of the 4th JSAM-SIMAI Seminar on Industrial and Applied Mathematics, Gakuto international series, Mathematical sciences and applications 28, 43–51, Gakkotosho, Tokyo, 2008
  4. Castellani, M.; Giuli, M. The axiomatic bargaining problem: a brief survey. In: Recent developments on applied mathematics 219, 25–44, Aracne Editrice, 2007
  5. Castellani, M.; D'Ottavio, A.; Giuli, M. A mean value theorem for K-directional epiderivatives. Recent advances in optimization (Varese, 2002), 21–34, Datanova, Milan, 2003
  6. Colombo, F.; Giuli, M.; Vespri, V. A semigroup approach to no-arbitrage pricing theory: constant elasticity variance model and term structure models. Evolution equations: applications to physics, industry, life sciences and economics (Levico Terme, 2000), 113–126, Progr. Nonlinear Differential Equations Appl., 55, Birkhäuser, Basel, 2003